RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2002, Number 2, Pages 23–36 (Mi ivm979)  

This article is cited in 3 scientific papers (total in 3 papers)

On an optimal spline method for solving operator equations

B. G. Gabdulkhaeva, I. K. Rakhimovb

a Kazan State University
b Kazan State Agricultural Academy

Full text: PDF file (236 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2002, 46:2, 21–34

Bibliographic databases:
UDC: 517.968:519.6
Received: 07.09.2001

Citation: B. G. Gabdulkhaev, I. K. Rakhimov, “On an optimal spline method for solving operator equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, no. 2, 23–36; Russian Math. (Iz. VUZ), 46:2 (2002), 21–34

Citation in format AMSBIB
\Bibitem{GabRak02}
\by B.~G.~Gabdulkhaev, I.~K.~Rakhimov
\paper On an optimal spline method for solving operator equations
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2002
\issue 2
\pages 23--36
\mathnet{http://mi.mathnet.ru/ivm979}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1896586}
\zmath{https://zbmath.org/?q=an:1045.65046}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2002
\vol 46
\issue 2
\pages 21--34


Linking options:
  • http://mi.mathnet.ru/eng/ivm979
  • http://mi.mathnet.ru/eng/ivm/y2002/i2/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. T. Valeeva, I. K. Rakhimov, “On a direct method for solving a two-dimensional weakly singular integral equation of the first kind”, Russian Math. (Iz. VUZ), 47:3 (2003), 1–12  mathnet  mathscinet  zmath
    2. Yu. R. Agachev, “On the optimization of direct methods for solving ordinary integrodifferential equations”, Russian Math. (Iz. VUZ), 48:8 (2004), 1–8  mathnet  mathscinet  zmath
    3. Yu. R. Agachev, A. I. Leonov, “Solution of a class of integrodifferential equations by a mechanical quadrature method”, Russian Math. (Iz. VUZ), 49:7 (2005), 1–5  mathnet  mathscinet  zmath
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:179
    Full text:56
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020